oh zante, lovely,!!!!! Just keep covered in sun and factor 50 baby sunscreen xx
I have taken Wockhardt Tamoxifen since 18.04.15. Only side effects have been a few hot flushes each day (in the evenings and early mornings) and my legs ached for approx 2 weeks in July. I do not have any more flushes than my friends/colleagues who are the same age as me (early fifties). I have less than some.
The first month I had no flushes. When it was warmer weather in June I did have more hot flushes than usual. I keep a supply of small cheap ice lollies in the freezer so if I get a flush in the evening I'll have a lolly if required to cool me down.
Hi Sheena, I'm just halfway through as I'm having 23 altogether - 15 followed by 8 boosters where they target where the tumour was. My last one is 19th August, I'm seeing onc next Friday 14th August for a completion review even though I will still have a few more to go. I think you get a follow up appointment several weeks after finishing as well but I'm not sure. I go on holiday on the 23rd August to Zante so will have to be extra careful with the sun. Be nice to have a week away to chill out and relax after all the appointments! Good luck for Thursday - you soon get used to going and knowing what to do!
think I will stick with the mylan brand for the meantime just to see if I settle down with it, see if a regular pattern emerges, also because they have the fewest added extras like lactose and gelatine. Pharmacy has kindly ordered mext pack amd put my name on the package lol
What one did you get?
Hi I'm taking Teva brand. Found when I first started it I had nausea, hot flushes, insommnia, palpitations and dizziness. I have since had lower pelvic pain which was severe enough for me to see GP. I have a strange metallic taste in my mouth sometimes too. I switched to taking it in the morning now and have found this helps a bit with sleeping. The other side effects do seem to have settled down a bit now. I have felt constantly tired since taking it - just not feel my normal self but I'm in the middle of rads at the moment so can't blame it all on the Tamoxifen! I have been taking it for two months now. Im going to mention all the side effects to the oncologist at my next appointment. I don't know if I can put up with this for the next five years!
Welcome to the BCC forum. Hopefully other members will soon see your post and come along with some support.
It might also help to phone our helpline to talk this over. They are open from 9-5 on weekdays and 10-2 on Saturdays. The number is 0808 800 6000
Very best wishes